MAUDE Adverse Event Report: ARTHREX, INC. LABRAL SCORPION; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. LABRAL SCORPION; ORTHOPEDIC MANUAL SURG INSTR
Model Number LABRAL SCORPION
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08-dec-2025, it was reported by a distributor via (b)(4) that an ar-13998 labral scorpion's pliers would not close completely.This was discovered during use with no further information provided.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information provided: it was further reported that this occurred at the end of a procedure with no patient harm or case delay.
 
Additional Manufacturer Narrative
Additional information: b5.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to wear-and-tear damage sustained over time in the field, consistent with the device¿s manufacturing date of 2020.

Brand Name
LABRAL SCORPION
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23907325
Report Number1220246-2025-05869
Device Sequence Number21338338
Product Code LXH
UDI-Device Identifier00888867015999
UDI-Public(01)00888867015999(11)200623(10)11081634
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLABRAL SCORPION
Device Catalogue NumberAR-13998
Device Lot Number11081634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer04/10/2026
04/10/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date04/13/2026
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown